# SDR ASAA2014072408824

- Difficulty date: July 24, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,067 hours, 7,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620125
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND RBL 45.50 INBD FLANGE FWD & OTBD FLANGE FWD AND AFT HOLES IN SEAT TRACK BS 727B.  ACFT GROUNDED, REPAIRED FLANGES IAW EA SB737-53-1296-NG-120.
